M. Venkatesulu

Articles in Scholarly Journals [Incomplete List]

  1. A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations II
    Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 181–187, 2002
  2. A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations I
    Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 205–214, 2001
  3. A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations I
    Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 303–312, 2000
  4. Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions
    Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 303–314, 1996
  5. Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 789–797, 1995
  6. Numerical solutions of nonstandard first order initial value problems
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 69–82, 1992
  7. Boundedness and asymptotic stability in the large of solutions of an ordinary differential system y'=f(t,y,y')
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 261–274, 1992
  8. Stability of solutions of a nonstandard ordinary differential system by Lyapunov's second method
    Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 3, pp. 211–224, 1991
  9. Solutions of nonstandard initial value problems for a first order ordinary differential equation
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 4, pp. 225–237, 1989